# SDR COMA0360237

- Difficulty date: May 12, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 14,487 hours, 14,566 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5240 FLAPS FAILED AFTER LANDING.  RESET THE FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
